# SDR VNAA202112281111

- Difficulty date: December 24, 2021
- Submitted: December 28, 2021
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- Aircraft time: 44,127 hours, 33,465 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Condition: Smoke
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON STARTING UP THE LH PACK THERE WAS A SMELL THE CREW NOTICED. WHEN THEY LOOKED BACK INTO THE CABIN THEY BECAME AWARE THERE WAS A SLIGHT HAZE. THEY THEN SHUT DOWN THE LH PACK, DEPLANED THE PAX IN A NORMAL MANNER. NO EMERGENCY WAS DECLARED. CREW CALLED MX CONTROL TO DEFER LH PACK.  SELECTED LH PACK ON, SMOKE AND LH PACK AUTO FAIL CAUTION MESSAGE / DEFERRED PER MEL 21-61-1(1). TROUBLESHOT LH PACK AUTO FAIL CAUTION MSG IAW CRJ 700 FIM 21-51-00-810-802. DID NOT FEEL ANY AIRFLOW OUT OF EXHAUST OUTLET. DETERMINED LH ACM IS UNSERVICEABLE.
